# SDR SWAA2024042668439

- Difficulty date: March 27, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ANGLE LOCATED ON ORSS 267 AT LT WING 2024-217729<[01] REPLACED ANGLE LOCATED TRAILING EDGE ON ORSS 267 AT LT WING IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE LOCATED TRAILING EDGE ON ORSS 267 AT LT WING IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 115A2930 SHEET 7 REV -. SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED TASK
